# SDR CALA2023082502631

- Difficulty date: August 23, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 76,586 hours, 27,640 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 141A824011
- Condition: Corroded
- Location: Sta312 - Sta325
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL AND ELECTRONICS COMPARTMENT STA 312 TO STA 325 STR 23L HAS EVIDENCE OF CORROSION REF AAR N/R 9204786 REQUIREMENTS FOR THE STR 23L LOWER AUXILIARY SILL OUTER CHORD REPAIR BETWEEN STA 312 AND STA 325 ON AIRCRAFT N23707 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5311-03050 WORK ACCOMPLISHED BY V894495 ELECTRICAL AND ELECTRONICS COMPARTMENT STA 312 TO STA 325 STR23L REPAIRED IN REF TO ESR/RES NO.2021347-16-5139 AND ECRA5311-03050 UPON THE ACCOMULATION OF 48,000 TOTSL AIRCRAFT CYCLES PLANNING TO CONTACT ENGINEERING FOR THE INSP AUXILIARY SILL OUTER CHORD BETWEEN STA 312 AND STA 325 ON AIRCRAFT N23707 IAW PART 2 OF THE LATEST REV OF ECRA 5311-03050 UPON THE ACCUMULATION OF 50,000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION OF THE REPAIR TO THE STR 23L LOWER TOMC APPROVED DIP CARRY.  PERFORMED INTERIM REPAIR PER PART 1. TOMC-APPROVAL FROM SC1ELBYC COMMENT PLACED ON DIP TO PERFORM AN INSPECTION OF THE REPAIR TO THE STR 23L LOWER AUX SILL OUTER CHORD BETWEEN STA 310 AND 325 IAW PART 2 OF THE LATEST REVISION REF ECRA 5311-03050 UPON ACCUMULATION OF 50,000 TOTAL AC FC. REF ASSOCIATED DIP LP 5536346 FOR PLANNING TO CONTACT ESC. TOMC UPDATE: TYPO CORRECTION: STA 312 NOT STA 310. QC REVIEWED RECORDS UPDATE QC REVIEWED T/A : 50,000 TAFC............PK/U394517
